MAUDE Adverse Event Report: MERCURY ENTERPRISES, INC. NEO-TEE T-PIECE RESUSCITATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

MERCURY ENTERPRISES, INC. NEO-TEE T-PIECE RESUSCITATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 10-50811
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
Unable to set pip or peep on device.

Brand Name
NEO-TEE T-PIECE RESUSCITATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
MERCURY ENTERPRISES, INC.
11300 49th st. north
clearwater FL 33762
MDR Report Key7082183
Report Number7082183
Device Sequence Number11246276
Product Code BTL
UDI-Device Identifier10641043508114
UDI-Public(01)10641043508114
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2017
Report Date (Section F) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number10-50811
Device Catalogue Number1050811
Device Lot Number1729350811
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/28/2017